MAUDE Adverse Event Report: CROSPON LTD ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

CROSPON LTD ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number EF-322N
Medical Device Problem Codes Product Quality Problem (1506); Application Program Problem (2880)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by medtronic investigation personnel.One ef-322n was received for evaluation.The returned sample met specification as received by medtronic.The customer reported that catheter not supported in software.The reported condition was not confirmed.The investigation found the device to function normally and within specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when they connected the catheter, they received an error message "catheter not supported/catheter not con ected" and the syringe holder was not moving to the correct position for the catheter to fit, but there was no issue with the syringe plunger.It took three catheters to get this done and the machine was turned off and turned on and the catheter was disconnected and reconnected to see if that would fix the problem, but it did not.Technical support confirmed that the catheter connector was inserted with the green dots aligned.The catheter display did not have a real-time clock battery depleted/cmos error, there was an issue with archiving the data, but not the current problem, and the catheter was not difficult to remove from the patient.The catheter will be returned for investigation.There was no patient and user harm, but they required additional anesthesia.

Brand Name
ENDOFLIP
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
CROSPON LTD
galway business park, dangan
galway,fl H91P2 DK
MDR Report Key8593218
Report Number3006897778-2019-00008
Device Sequence Number19332446
Product Code FFX
UDI-Device Identifier05391530810012
UDI-Public05391530810012
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEF-322N
Device Catalogue NumberEF-322N
Device Lot Number322N180718
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2019
Initial Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1